# SDR USAA951026

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 935
- Part time: 27,587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q3-CHECK INSPECTION, VISUALLY FOUND A 1 INCH ROUND HOLE IN SKIN (PRIOR REPAIR CLEANUP) LOCATED FS 935, STRINGER 18 RT.  INSTALLED DOUBLER.  (M)
